Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Wheezing, persistent cough, feeling of something stuck in throat. Show a way

Hi a couple weeks ago i had this feeling like something was in my throat and usually clearing my throat would help but about a week ago I've had this persistent cough and it feels like i have stuff in my lungs and I can even hear almost a weezing sound when i breath in deep and when i try to take a deep breath i usually cough more
Asked On : Wed, 1 May 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
The symptoms you have described are of upper respiratory tract infection (URTI).URTI is usually allergic with super imposed bacterial infection. Feeling something in throat could be due to pharyngitis that is infection of throat.Weezing sounds are due to spasm of lungs due to allergins. Cough is also due to URTI.
I would suggest you to consult a physician, who may be able to examine you and may prescribe you drugs for treatment of your URTI.
Hope this answers your question
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor